@article{article_319873, title={Inequalities for log-convex functions via three times differentiability}, journal={Celal Bayar University Journal of Science}, volume={13}, pages={353–358}, year={2017}, DOI={10.18466/cbayarfbe.319873}, author={Avcı Ardıç, Merve and Özdemir, Emin}, keywords={Convexity,log-convex functions,Hermite-Hadamard inequality,Hölder integral inequality,Power-mean integral inequality}, abstract={<p> <font color="#000000" face="Times New Roman" size="3"> </font> <font color="#000000"> <span style="font-family:’Palatino Linotype’, serif;font-size:9pt;">In this paper, some new integral inequalities like Hermite-Hadamard type for functions whose third derivatives absolute value are </span> <span style="font-family:’Times New Roman’, serif;font-size:12pt;"> </span> <span style="font-family:’Palatino Linotype’, serif;font-size:9pt;">convex are established. Some applications to quadrature formula for midpoint error estimate are given. </span> </font> </p> <p> <font color="#000000" face="Times New Roman" size="3"> </font> <br /> </p> <p> <br /> </p>}, number={2}, publisher={Manisa Celal Bayar Üniversitesi}